# SDR CALA2025013000244

- Difficulty date: January 25, 2025
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N806UA
- Make and model: Airbus A319-131
- Aircraft serial: 788
- Aircraft time: 77,566 hours, 33,597 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5348008225300
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FRAME 68 AT STR 8 HAS CRACK INDICATION ABOVE TOP FASTENER IN FRAME JUST BELOW STR 8 CRACK APPROX .150 INCH LONG.  REPAIR PART PER PART 2 OF THE LATEST REVISION OF ECRA 5341-01471 CYCLES. PERFORM REPEAT INSPECTIONS AT INTERVALS NOT TO EXCEED ON OR BEFORE THE AIRCRAFT REACHES 58,097 TOTAL AIRCRAFT FLIGHT 24,500 FLIGHT CYCLES THEREAFTER. INTERIM REPAIR IS COMPLETE IAW ECRA 5341-01471 WITH NO DEVIATIONS. ACCOMPLISH INITIAL INSPECTION ON THE RH FR68 STGR 8R.
